# SDR SWAA013019

- Difficulty date: November 4, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 49,577 hours, 36,383 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED ( 8 EA ) AT BS 178.                             REPAIRED BULKHEAD WEB PER SRM.
